Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Regularization of Business Investment by Universities-National Bureau Committee for Economic Research

Reviewed Work: Regularization of Business Investment by Universities-National Bureau Committee for Economic Research
Review by: Charles M. Williams
The Journal of Finance
Vol. 9, No. 4 (Dec., 1954), pp. 443-444
Published by: Wiley for the American Finance Association
DOI: 10.2307/2976641
Stable URL: http://www.jstor.org/stable/2976641
Page Count: 2
  • Read Online (Free)
  • Download ($33.95)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
443
    443
  • Thumbnail: Page 
444
    444